# SDR ASAA2015102513655

- Difficulty date: October 25, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140AF HAS CORROSIN AND GOUGES ALL ARROUND.  ACFT GROUNDED. EVALUATE DAMAGE ON AFT PIT FLOOR PANEL 140AF FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 REV 26, FABRICATED NEW FLOOR PANEL IAW DWG 453A2610, THE NEW PANEL WAS ALODINED AND PRIMED IAW SRM 51-20-01.
